MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number AMC2010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have received the graft for evaluation.When the graft was observed visually, we did not find any holes or external defects in the graft that could have contributed to this issue.The physical incubation test (which measures how well the collagen was impregnated into the graft) previously performed on a portion of this exact complaint device was found to be acceptable.An unused graft from the same lot number was tested for water permeability during this investigation.The graft passed this test.Our review of the lot history records for this lot did not find any discrepancies at the finished good, sub assembly or raw material phase of production that could be related to this incident.Our lot distribution records show that (b)(4) units from this lot have been sold.We have not received any other complaints from customers related to a similar issue.We are inconclusive about the root cause of the defect and consider it an isolated incident.There was no injury to the patient as the result of this incident.
 
Event or Problem Description
Albograft vascular graft amc2010 lot# 140129 serial number (b)(4) was used during open aorta aneurism treatment.After performing proximal anastomosis, the graft start to bleed when the clamp was removed.So, another lemaitre albograft was used to complete the procedure.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key7123279
Report Number1220948-2017-00072
Device Sequence Number2036801
Product Code MAL
UDI-Device Identifier00840663103492
UDI-Public00840663103492
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/28/2021
Device Catalogue NumberAMC2010
Device Lot Number140129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;